# SDR C2XA10TY025

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 27,112 hours, 20,302 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051104
- Part serial: 3819
- Condition: Leaking
- Location: Rt Wing
- Part time: 5,480 hours, 20,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TYS - AIR RETURN DUE TO FUEL VENTING FROM RT WING.  REPLACED RT WING VENT VALVE, LEAK CHECK GOOD.
